# SDR 2020F00000

- Difficulty date: July 22, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 59409741
- Part serial: 1498X07
- Condition: Debonded
- Location: Spoiler
- Part time: 13,315 hours, 10,199 cycles
- Component: Spoiler, Boeing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER SURFACE IS DISBONDED.
